آمار

تعداد نشریات25
تعداد شماره‌ها389
تعداد مقالات3,957
تعداد مشاهده مقاله5,973,361
تعداد دریافت فایل اصل مقاله3,926,745
Debnath, Indira, Gupta, S.. (1397). Exponential membership function and duality gaps for I-fuzzy linear programming problems. نشریه علمی دانشگاه سیستان و بلوچستان, 16(2), 147-163. doi: 10.22111/ijfs.2019.4549
Indira P. Debnath; S. K. Gupta. "Exponential membership function and duality gaps for I-fuzzy linear programming problems". نشریه علمی دانشگاه سیستان و بلوچستان, 16, 2, 1397, 147-163. doi: 10.22111/ijfs.2019.4549
Debnath, Indira, Gupta, S.. (1397). 'Exponential membership function and duality gaps for I-fuzzy linear programming problems', نشریه علمی دانشگاه سیستان و بلوچستان, 16(2), pp. 147-163. doi: 10.22111/ijfs.2019.4549
Debnath, Indira, Gupta, S.. Exponential membership function and duality gaps for I-fuzzy linear programming problems. نشریه علمی دانشگاه سیستان و بلوچستان, 1397; 16(2): 147-163. doi: 10.22111/ijfs.2019.4549


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.